# SDR UPS00434400

- Difficulty date: October 18, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LIGHT CORROSION IN FLOOR PANEL SUPPORT FLANGE.  REWORKED WITHIN ALLOWABLE LIMITS.
